# SDR ZZDA2010657

- Difficulty date: December 29, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION REPORTED THAT THE R-1 DOOR SLIDE GIRT BAR HOLDER WAS BROKEN.  REMOVED AND REPLACED GIRT BAR HOLDER PER MM 25-61-03 REPACKED SLIDE REF 25-61-03 (AWI).
